# SDR DL76G080222

- Difficulty date: February 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 29,341 hours, 4,165 cycles
- Engine: Ge CF680C2B6F
- Engine time: 46,022 hours, 8,811 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 46,022 hours, 8,811 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RT ENGINE EGT RAN AWAY AND HAD TO RETARD THROTTLE 2 KNOB WIDTH TO MAINTAIN EGT UNDER REDLINE.  MTC IN PROGRESS.  PERFORMED BORESCOPE OF HPC/HPT.  FOUND MINOR DAMAGE ON THE 5TH AND 13TH STAGE AND IS WITHIN BLEND REPAIRABLE LIMITS PER AMM 72-00-00-206-167-H00.  ENGINE IS WITHIN OPERATION LIMITS AND GOOD FOR 10 FLT CYCLES.
